# SDR ASAA2013120496695

- Difficulty date: December 4, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 62,579 hours, 41,467 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65C327247
- Condition: Punctured
- Location: Bs 727f-772
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS DAMAGE ON FLOOR PANEL NR 4 AFT CARGO BAY.    ACFT GROUNDED.. FABRICATED NEW FLOOR PANEL IAW SRM 51-40-05-0G-0.
